Volume 4 Issue 4 [April 2016]

Title : Fractional Calculus Of Logarithmic Functions

Authors : Dr. S. Rubanraj, S.sahaya Jernith

Title : Results on Collapsing of Non Homogeneous Markov Chains

Authors : Agnish Dey

Title : Numerical Solution of Fuzzy Differential Equation by Fifth Order Runge-Kutta-Fehlberg Method

Authors : S. Rubanraj, P. Rajkumar 

Call For Paper

Call for paper

Volume 6 Issue 07 July 2018

 Read More

Crossref - DOI / ICV 2016

DOI : 10.31142/ijmcr

ICV(2016): 57.55

Impact Factor SJIF(2018)

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top